# SDR REXA2024071200518

- Difficulty date: July 6, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 35,130 hours, 25,327 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 533443
- Condition: Inoperative
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH GEAR DISAGREE WARNING MESSAGE DISPLAYED. FOLLOWED  QRH PROCEDURE AND USED GEAR MANUAL RELEASE AND RECEIVED THREE GREEN  INDICATIONS FOR THE LANDING GEAR. REMOVED AND REPLACED LANDING GEAR LEVER IAW CRJ 900 AMM 32-31-01. PERFORMED OPS CHECK AND GEAR SWING IAW CRJ 900 AMM 32-30-00. ALL  CHECKS GOOD NO MSG NOTED OK FOR SVC.
